# SDR AALA20070870

- Difficulty date: May 16, 2007
- Submitted: May 22, 2007
- Operation: Air carrier
- Aircraft: N795AN
- Make and model: Boeing 777223
- Aircraft serial: 30257
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - EMERGENCY LIGHT AT SEAT 31G INOPERATIVE.  RELAMPED EMERGENCY LIGHT AT SEAT 31G.  SYSTEM GROUND CHECKED NORMAL OPERATION.
